# SDR IPXA2018081543814

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 23,873 hours, 15,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE CREW DOOR WAS INOPERATIVE.  OPEN
